Journal of East China Normal University(Natural Sc ›› 2013, Vol. 2013 ›› Issue (5): 130-135, 143.

• Article • Previous Articles     Next Articles

Hypercyclicity and topological uniform descent of bounded linear operators

LIU Yang, CAO Xiao-hong   

  1. Department of Mathematics and Information Science, Shaanxi Normal University, Xi'an 710062, China
  • Received:2012-11-01 Revised:2013-02-01 Online:2013-09-25 Published:2013-09-30

Abstract: By using the property of topological uniform descent, this
paper gave the judgement for an operator $A\in\overline{HC(H)}$,
where $\overline{HC(H)}$ denoting the norm-closure of the class of
all the hypercyclic operators on an infinite dimensional separable
complex Hilbert space $H$.

Key words: hypercyclic operator, topological uniform descent, single valued extension property

CLC Number: